Accessibility navigation

Evaluating sums of infinite series using integrals

Glaister, P. (2001) Evaluating sums of infinite series using integrals. Mathematics and Computer Education, 35 (3). pp. 201-208. ISSN 0730-8639

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:7403
Publisher:MATYC Journal, Inc.

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation